# SDR IPXA2015100294215

- Difficulty date: September 24, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 21,750 hours, 14,439 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 141N2800179
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, DENT BEHIND RADOME ON FWD BULKHEAD AT APPROX 3:30 POS DENT .275 5.2" X 4.3. REQUIRE HI FREQUENCY HFEC AREA, NO CRACKS NOTED IAW REF NDTM PART 6-51-00-19. C/W EO B757-5310-58824A.  DEFERRED DAMAGE TO FWD PRESS BULKHEAD.  MUST FLY. INSTALLED PERM REPAIR IAW REF G19217, REV B.  DEFERRAL CLOSED.
